A member asked:

I have been taking gabapentin for 10 days now. i have been having dry, burning, itchy eyes for a cpl days now. cld the gabapentin be causing this?

4 doctors weighed in across 2 answers
Dr. Robert Jackson answered

Specializes in Dermatology

Probably not but let your doctor know about this problem.

Answered Mar 27, 2015

5.3k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. Eric Weisman answered

Specializes in Neurology

Its not likely to be the gabapentin.

Answered Mar 27, 2015

3k views

Thank

Related Questions

A member asked:

What can be used for itchy dry burning eyes?

4 doctors weighed in across 3 answers

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...